Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Not taking inderal. Am I wrong? Why does Viagra lead to hangover feeling?

When doing my preoperative evaluation, ( Rhinoplasty ) they did an EKG with an abnormal result, my Dr diagnosed light extrasystolic arrhythmia . He said It could be due to anxiety. He suggested to carry a portatil EKG for 24 hours to see if the arrhithmia would be persistent or if it would go away while sleeping. In case that it would go away, he said he would not medicate me, that it would be a tensional arrhythmia . I said I could not do that at this time. He prescribed me Inderal 40 mg every 12 hours. And he gave me an Ok for been operated on for Rhinoplasty. He asked me if i had any syntoms, and I said I perceived heart palpitations which to me are a sign of been nervous. Now that I think I do have shortness of breath, and feel like having a hangover( No alcohol or drugs) after having used viagra and having sex the night before. I am a light smoker smoking 1 box a week, meanly for going to the restroom. Case history: 2006 detected a very light extrasystolic arrhythmia , which the Dr, did not even think I was relevant due to the fact that I was just diagnosed with depression ( Remeron 30 mg for 1 year.) , while I starded the Remeron I had terrible evening palpitations, which the psiquiatrist called functional tackycadias due to the way the AD works, the effect wears out nearly at that time, for which the DR prescribed Tafil, .25 mg. It worked. 2010 Diagnosed with AIDS, anemia, CD count of 46, started treatment with Kaletra and Truvada , still on that treatment, with no anemia , Hg 51, 52 sometimes, CD 599. Present treatment for depression and vih , Waiking up Omeprazol 20 mg, , 5000 U Vitamin D to avoid soft bones from Truvada, on this vitamin for 1 year. 150 Mg Wellbutrin XL. 8.20 Two pills of Kaletra. 2.20 pm Truvada, 8 pm 2 more pills of Kaletra, and before going to bed 15 mg Remeron, and 2 mg clonazepan. Drinks 5 or 6 cans of diet coke or light green tea. When I have an unusual busy day with a lot of tension , I would get heart palpitations, which now the DR says are arrhithmia. I would ussuallly only take .25 mg of Tafil. I decided not to take the Inderal, due to the fact, that it affects my sleeping, and makes me weak, an feel even more nervous and without streght , when I dont sleep well. I first taught I could have son lung problem, because my x rays back in 2010 showed some tiny white colorations , and the VHI dr said It could be due to my smoking for 20 years, or some oportunistic infection, he prescribed Bactrim every other day for 2 months. The x rays show then an stenosis of the Aorta( calcification). Now my brand new X rays, show perfct lungs, NO stenosis of the Aorta ??? , stange.! Am I doing wrong for not taking Inderal, as prescribed? I feel better without it. Is the arrhithmia caused by some vih infection? tension, or any of my many medications? Why my unusual feeling of hangover after taking viagra, ( very small amount about 5 mg, because the ritonavir in the kaletra multiplies the effect of it ) after a night of having sex? My Vih DR doent have an answear for it. He still doesnt know about the results of the EKG. My kidney tests and liver tests came out completely normal. Do I need to go back with the Cardiologist after my operation to go on with the EKG for 24 hours? Thanks for the advice. EKG Included
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  315
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures
Internal Medicine Specialist 's  Response
Hi exitoso,
Thanks for writing in to Healthcare Magic!
It takes a young brilliant mind 5.5yrs to be a doctor and learn details about the medicine and about another the same amount which medicine to be used in whom and when! The human body is the most complex system on this mundane earth.
If you decide at your own or fiddle with the doctors orders you may be doing unfathomable damage to yourself.
Arrhythmia is a serious affair and propranolol a critical drug.
You must first get the wholesome diagnosis and then take advised treatment and take care for the follow up also.
I could not find your EKG.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!

Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor